# SDR UPS99830673

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT PRESSURE BULKHEAD AT STA 1766 LONG 11R IS CRACKED.  FABBED DOUBLERS -25.032 7075-T6 & -27.063 7075-T6 PER DWG NR SRO 85300 07.  FABBED ANGLE (P/N 5772638-48.063) 7075-T6, FABBED FILLERS -19.090  7075-T6, -9.050 7075-T6 & -11.063 7075-T6 PER DWG SRM 8530007.  INSTALLED DOUBLER, FILLERS AND ATTACH ANGLE PER DWG NR SRO 8530007 & DC8 SRM 51-1-20 & 51-1-21D.
